Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 224, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2017, 11:59 PM CDT for Craig County, Ottawa County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 11:59 PM CDT (04:59 UTC)
- Expired
- May 11, 2017, 12:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Craig County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 898 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.5
The text
As transmitted.
512
WUUS54 KTSA 110459
SVRTSA
OKC035-115-110545-
/O.NEW.KTSA.SV.W.0224.170511T0459Z-170511T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1159 PM CDT WED MAY 10 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Eastern Craig County in northeastern Oklahoma...
Ottawa County in northeastern Oklahoma...
* Until 1245 AM CDT
* At 1158 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Welch to near Bluejacket to 5 miles
east of Vinita, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 1150 PM, Vinita mesonet reported a 57
mph wind gust.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Miami... Commerce...
Fairland... Afton...
Quapaw... Welch...
Bluejacket... Wyandotte...
Treece... Picher...
Narcissa... Ottawa...
Peoria... Cardin...
Twin Bridges State Park...
This includes Interstate 44 between mile markers 287 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3679 9462 3667 9495 3667 9500 3665 9500
3661 9510 3674 9511 3692 9518 3700 9510
3700 9462
TIME...MOT...LOC 0458Z 227DEG 54KT 3692 9512 3679 9505 3664 9505
HAIL...<.75IN
WIND...60MPH
$$
Lacy3 follow-up statements
979
WWUS54 KTSA 110516
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1216 AM CDT THU MAY 11 2017
OKC035-115-110545-
/O.CON.KTSA.SV.W.0224.000000T0000Z-170511T0545Z/
Craig OK-Ottawa OK-
1216 AM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN CRAIG AND OTTAWA COUNTIES...
At 1215 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Treece to 4 miles southeast of
Quapaw to 3 miles southwest of Wyandotte, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Miami... Commerce...
Fairland... Afton...
Quapaw... Wyandotte...
Treece... Picher...
Narcissa... Ottawa...
Peoria... Cardin...
Twin Bridges State Park...
This includes Interstate 44 between mile markers 295 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3679 9462 3667 9495 3673 9500 3682 9500
3692 9512 3700 9510 3700 9462
TIME...MOT...LOC 0515Z 233DEG 54KT 3703 9482 3690 9475 3675 9475
HAIL...<.75IN
WIND...60MPH
$$126
WWUS54 KTSA 110524
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1224 AM CDT THU MAY 11 2017
OKC035-110533-
/O.CAN.KTSA.SV.W.0224.000000T0000Z-170511T0545Z/
Craig OK-
1224 AM CDT THU MAY 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAIG COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
LAT...LON 3670 9486 3676 9487 3684 9485 3693 9490
3700 9498 3700 9462 3679 9462
TIME...MOT...LOC 0523Z 247DEG 40KT 3703 9472 3690 9465 3675 9465
$$
OKC115-110545-
/O.CON.KTSA.SV.W.0224.000000T0000Z-170511T0545Z/
Ottawa OK-
1224 AM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EASTERN OTTAWA COUNTY...
At 1223 AM CDT, severe thunderstorms were located along a line
extending from near Baxter Springs to 4 miles northwest of Seneca to
5 miles southeast of Wyandotte, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Miami... Commerce...
Fairland... Quapaw...
Wyandotte... Treece...
Picher... Ottawa...
Peoria... Cardin...
Twin Bridges State Park...
This includes Interstate 44 between mile markers 308 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3670 9486 3676 9487 3684 9485 3693 9490
3700 9498 3700 9462 3679 9462
TIME...MOT...LOC 0523Z 247DEG 40KT 3703 9472 3690 9465 3675 9465
HAIL...<.75IN
WIND...60MPH
$$289
WWUS54 KTSA 110539
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1239 AM CDT THU MAY 11 2017
OKC115-110549-
/O.EXP.KTSA.SV.W.0224.000000T0000Z-170511T0545Z/
Ottawa OK-
1239 AM CDT THU MAY 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OTTAWA COUNTY WILL
EXPIRE AT 1245 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3670 9486 3676 9487 3684 9485 3693 9490
3700 9498 3700 9462 3679 9462
TIME...MOT...LOC 0539Z 227DEG 54KT 3718 9452 3705 9445 3690 9445
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:09 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, May 10, 7:09 PM CDT, 4 hours 50 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 709 PM CDT Wed May 10 2017 .DISCUSSION... The afternoon storm activity across far northeastern Oklahoma has waned as we head into the evening hours, with the stronger storms now in SE KS. Focus then turns to the storms over southwest OK. These storms will continue toward northeast OK later tonight. The main question will be how strong these storms will be by the time they get here. The atmosphere across eastern OK is only weakly unstable, with the theta-e axis nosing up into western OK. This is not likely to change much as we head into the nighttime hours. The latest CAM guidance suggests that a weakening cluster of storms will make its way into northeast OK after 11 PM. This would suggest that if there is severe potential in our area, it would most likely be west of highway 75, decreasing with eastward extent. Lacy && .PREV DISCUSSION... /Issued 643 PM CDT Wed May 10 2017/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered convection continues this evening across portions of eastern Oklahoma and western Arkansas. Most lightning is confined to northeast OK with more shallow convection south. Storms now across southwest/central OK may hold together but they will not affect northeast OK terminals until late tonight. More likely scenario is the development of low clouds/showers before midnight with MVFR ceilings through morning. Storms will be possible much of the day on Thursday but will use tempo groups for Thu afternoon to indicate approximate storm timing. PREV DISCUSSION... /Issued 324 PM CDT Wed May 10 2017/ DISCUSSION... Main forecast concern continues to be thunderstorm chances through Thursday night, including some strong to severe potential. Thunderstorms are ongoing across eastern Oklahoma this afternoon in association with a small upper level disturbance moving northeastward into the area. Storms in northeast Oklahoma should be the strongest of the evening, with one or two near severe levels possible, due to locally higher instability. Farther to the southwest, additional thunderstorms expected to develop through the rest of the afternoon and into the evening in the vicinity of the triple point may hold together long enough to move northeastward into parts of northeast Oklahoma after midnight. A lull in the coverage should occur tomorrow morning and perhaps into early tomorrow afternoon. Thunderstorm coverage will again increase by mid afternoon tomorrow, as instability increases with the approach of the upper level low. Very large hail will be the main severe weather threat, with damaging winds also a concern. Tornado potential continues to be very limited, although local enhancements to the wind field could lead to a very localized threat. Thunderstorm potential will diminish Thursday night, roughly from west to east, as the upper low begins to move east of the area. Showers may linger into the daylight hours Friday, mainly across western Arkansas, with dry weather likely to arrive by the afternoon. Dry weather will continue into the weekend, with near normal temperatures Saturday and much warmer for Sunday. Above normal temperatures will persist through most of next week. Low thunderstorm chances will arrive for the early to middle of the week, with increasing chances likely toward the latter half. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 80 57 74 / 50 60 60 10 FSM 66 81 59 76 / 20 80 70 30 MLC 66 81 57 74 / 20 70 50 10 BVO 64 78 55 74 / 50 70 60 10 FYV 66 76 54 69 / 30 80 80 30 BYV 66 77 55 69 / 30 70 80 40 MKO 66 78 57 73 / 30 80 60 20 MIO 66 77 55 71 / 50 70 70 20 F10 66 80 57 73 / 30 60 50 10 HHW 67 79 59 76 / 20 70 60 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....30
Hazardous weather outlook, May 10, 9:26 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 926 PM CDT Wed May 10 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 926 PM CDT Wed May 10 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 10 PM. DISCUSSION... A storm complex across central Oklahoma will move across portions of northeast Oklahoma tonight. Other more isolated storm development is possible outside of the complex, mainly across northeast Oklahoma. A limited severe hail and wind risk will exist with these storms, mainly to the west of highway 75. The atmosphere over eastern Oklahoma is only weakly unstable, and this will likely limit the overall severe threat. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential. FRIDAY THROUGH MONDAY...No Hazards. TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms on Thursday will be focused on the cold front and upper level storm system that will move through the area during the day and evening. Storms will increase in areal coverage during the afternoon along the front, with the greatest coverage expected to be across far eastern Oklahoma and northwest Arkansas nearest the greatest instability. Any severe storm will be capable of producing very large hail, as well as damaging winds. The overall tornado threat appears to be very limited, though nonzero. Severe weather potential will diminish by late evening as the frontal boundary pushes east. However, thunderstorm chances should linger through the overnight hours until the trailing upper level system finally clears the area. After a dry weekend with moderating temperatures, another upper level storm system will move into the northwest United States and increase thunderstorm chances for the Plains by early in the next work week. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, May 10, 10:43 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1043 PM CDT WED MAY 10 2017
OKZ060>062-064-066-067-070-110430-
Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Wagoner OK-Creek OK-
Mayes OK-
1043 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...SOUTHWESTERN MAYES...WAGONER...NORTHWESTERN
MUSKOGEE...NORTHERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL
1130 PM CDT...
At 1043 PM CDT, strong thunderstorms were located along a line
extending from Tulsa to Jenks to near Mounds. Movement was east at 40
mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Broken Arrow...
Wagoner... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Catoosa... Haskell...
Inola... Kiefer...
Mounds... Porter...
Taft... Stonebluff...
Oneta... Liberty...
Redbird... Hectorville...
This includes Interstate 44 between mile markers 219 and 239.
LAT...LON 3602 9604 3616 9602 3616 9600 3617 9600
3623 9537 3603 9537 3576 9554 3578 9616
TIME...MOT...LOC 0343Z 267DEG 35KT 3617 9595 3603 9596 3585 9606
LacySpecial weather statement, May 10, 11:06 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1106 PM CDT WED MAY 10 2017
OKZ055>057-061-062-110445-
Craig OK-Rogers OK-Nowata OK-Washington OK-Mayes OK-
1106 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAIG...ROGERS...
MAYES...SOUTHERN WASHINGTON AND SOUTHERN NOWATA COUNTIES UNTIL 1145
PM CDT...
At 1106 PM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Ochelata to 4 miles east of Ramona to
2 miles southwest of Oologah to 2 miles east of Verdigris. Movement
was northeast at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Bartlesville... Claremore...
Vinita... Nowata...
Pryor... Pryor Creek...
Verdigris... Chouteau...
Chelsea... Salina...
Oologah... Adair...
Ramona... Ochelata...
Delaware... Foyil...
Talala... Big Cabin...
Vera... Pensacola...
This includes Interstate 44 between mile markers 241 and 282.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3670 9520 3661 9515 3621 9502 3620 9569
3638 9581 3639 9581 3640 9579 3642 9579
3643 9586 3657 9600 3669 9600 3691 9541
TIME...MOT...LOC 0406Z 245DEG 38KT 3664 9597 3651 9585 3642 9574 3622
9566
LacySpecial weather statement, May 10, 11:11 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1111 PM CDT WED MAY 10 2017
OKZ061-062-067-068-110445-
Cherokee OK-Rogers OK-Wagoner OK-Mayes OK-
1111 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...SOUTHERN
MAYES...WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 1145 PM
CDT...
At 1110 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Tiawah to 4 miles east of Oneta to
near Stonebluff. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Wagoner... Coweta...
Chouteau... Inola...
Locust Grove... Okay...
Hulbert... Porter...
Tullahassee... Peggs...
Sequoyah State Park... Redbird...
Mazie... Lost City...
Murphy...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3604 9502 3581 9511 3584 9564 3586 9565
3586 9573 3603 9567 3620 9564 3621 9501
TIME...MOT...LOC 0410Z 265DEG 41KT 3621 9557 3604 9562 3587 9571
LacySpecial weather statement, May 10, 11:15 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1115 PM CDT WED MAY 10 2017
OKZ057-110445-
Craig OK-
1115 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAIG COUNTY UNTIL
1145 PM CDT...
At 1115 PM CDT, a strong thunderstorm was located 14 miles north of
White Oak, moving northeast at 20 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Hollow... Centralia...
Centrailia...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3696 9504 3677 9533 3681 9542 3700 9533
3700 9511
TIME...MOT...LOC 0415Z 215DEG 19KT 3681 9534
LacySpecial weather statement, May 10, 11:36 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1136 PM CDT WED MAY 10 2017
OKZ056>058-061>063-110515-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
1136 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHEASTERN ROGERS...
NORTHWESTERN DELAWARE...OTTAWA...NORTHERN MAYES AND EASTERN NOWATA
COUNTIES UNTIL 1215 AM CDT...
At 1136 PM CDT, strong thunderstorms were located along a line
extending from 6 miles east of Lenapah to 4 miles northwest of Adair.
Movement was northeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Miami... Vinita...
Grove... Commerce...
Chelsea... Fairland...
Afton... Adair...
Welch... Bernice...
Ketchum... Bluejacket...
Wyandotte... Big Cabin...
Treece... Pensacola...
Picher... Bernice State Park...
Cleora... White Oak...
This includes Interstate 44 between mile markers 265 and 313.
LAT...LON 3663 9462 3638 9536 3687 9562 3700 9539
3700 9482
TIME...MOT...LOC 0436Z 241DEG 36KT 3685 9551 3649 9532
LacySpecial weather statement, May 10, 11:38 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1138 PM CDT WED MAY 10 2017
OKZ062-063-067>069-110530-
Adair OK-Cherokee OK-Delaware OK-Wagoner OK-Mayes OK-
1138 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR DELAWARE...MAYES...NORTHWESTERN
ADAIR...EAST CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES UNTIL
1230 AM CDT...
At 1138 PM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Adair to near Locust Grove to 3
miles east of Wagoner. Movement was east at 40 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Siloam Springs... Wagoner...
Jay... Pryor...
Pryor Creek... Grove...
Locust Grove... Salina...
West Siloam Springs... Langley...
Colcord... Kansas...
Spavinaw... Watts...
Disney... Oaks...
Pensacola... Hoot Owl...
Peggs... Rose...
LAT...LON 3650 9462 3610 9455 3603 9459 3595 9536
3618 9531 3638 9536 3662 9462
TIME...MOT...LOC 0438Z 262DEG 37KT 3639 9524 3620 9520 3595 9531
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:31 PM CDT | Special Weather Statement | TSA | Creek, Pawnee | 44 min |
| May 10, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 34 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| May 10, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 42 min |
| May 10, 10:43 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 47 min |
| May 10, 11:06 PM CDT | Special Weather Statement | TSA | Mayes, Nowata, Rogers, Washington | 39 min |
| May 10, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 10, 11:15 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 10, 11:36 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 39 min |
| May 10, 11:38 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 52 min |
| May 10, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 11, 6:28 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 11, 6:50 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| May 11, 7:18 AM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 11, 7:33 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 11, 7:42 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| May 11, 7:53 AM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| May 11, 8:19 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| May 11, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| May 11, 10:53 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 11 hr |
| May 11, 1:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| May 11, 1:10 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 11, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 28 min |
| May 11, 1:34 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| May 11, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| May 11, 1:52 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 113 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| May 11, 2:02 PM CDT | Tornado Warning | TSA | Rogers | 28 min |
| May 11, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| May 11, 2:19 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| May 11, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 36 min |
| May 11, 2:28 PM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 11, 2:29 PM CDT | Tornado Warning | TSA | Rogers | 15 min |
| May 11, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 11, 2:33 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 57 min |
| May 11, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 34 min |
| May 11, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 38 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 13 min |
| May 11, 2:58 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 11, 3:17 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 4 hr |
| May 11, 3:20 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 11, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 11, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 40 min |
| May 11, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 11, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 23 min |
| May 11, 4:25 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 50 min |
| May 11, 4:31 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| May 11, 4:33 PM CDT | Tornado Warning | TSA | Osage | 27 min |
| May 11, 4:46 PM CDT | Tornado Warning | TSA | Osage, Washington | 29 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| May 11, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more | 40 min |
| May 11, 5:06 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 24 min |
| May 11, 5:24 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 18 min |
| May 11, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa | 48 min |
| May 11, 5:52 PM CDT | Tornado Warning | TSA | Rogers | 23 min |
| May 11, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 41 min |
| May 11, 6:10 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 16 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 11, 6:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 11, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 28 min |
| May 11, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 52 min |
| May 11, 6:55 PM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.